Hail, Lake
- When
- June 29, 11:09 AM CST to 11:11 AM CST
- Where
- Lake County, Crown Pt
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.420, -87.370
During the early afternoon hours of June 29th, a line of severe thunderstorms moved into northwestern Indiana producing large hail.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LOT wrote it up.
During the early afternoon hours of June 29th, a line of severe thunderstorms moved into northwestern Indiana producing large hail.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before the first event at Jun 29, 10:18 AM CST, 51 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1118 AM CDT FRI JUN 29 2012 .DISCUSSION... 339 AM CDT EXCEEDINGLY CHALLENGING FORECAST AS QUASI-STATIONARY BOUNDARY SETS UP OVER THE AREA BRINGING AT LEAST THE CHANCE FOR SOME PERIODIC BOUTS OF THUNDERSTORMS THROUGH THE WEEKEND. OUTSIDE OF ANY CONVECTION THE BIG HEADLINE LOOKS TO BE THE CONTINUATION OF GENERALLY RELATIVELY HOT AND HUMID WEATHER. COLD FRONT CONTINUES TO SAG SLOWLY SOUTHWARD ACROSS THE AREA THIS MORNING WITH EXCEEDINGLY HUMID AND HOT CONDITIONS CONTINUING SOUTH OF THE FRONT WITH MUCH LESS HUMID AIR NOW SPREADING SOUTH INTO FAR NORTHERN ILLINOIS. MOISTURE POOLING NEAR THE BOUNDARY WITH STEEP LAPSE RATES ALOFT ARE RESULTING IN A POOL OF EXTREME INSTABILITY EXTENDING FROM NEBRASKA EAST INTO NORTHERN/CENTRAL ILLINOIS. CONVERGENCE ALONG THE NOSE OF THE NOCTURNAL LOW LEVEL JET IS FOCUSED OVER IA AT THIS TIME...WHERE MOST NUMERICAL GUIDANCE SUGGESTS THAT CONVECTIVE INITIATION WILL TAKE PLACE PRIOR TO SUNRISE...WITH THAT CONVECTION SPREADING EAST INTO NORTHERN ILLINOIS THIS MORNING. CONFIDENCE IN THIS SCENARIO IS NOT ALL THAT HIGH...BUT WITH SOME SIGNS OF ACCAS BUBBLING UP OVER IA FELT IT WAS PRUDENT TO INCREASE POPS THIS MORNING. AFTER ANY MORNING CONVECTION SHOULD SEE SOME BREAK IN THE ACTIVITY WITH ADDITIONAL DEVELOPMENT POSSIBLE LATER THIS AFTERNOON AND CONTINUING INTO THE EVENING AS CONVECTIVELY ENHANCED VORT MAX OVER IOWA IS PROGGED TO MOVE INTO THE REGION. GIVEN THE EXTREME INSTABILITY AND RELATIVELY STRONG SHEAR...POTENTIAL CERTAINLY EXISTS FOR ANY STORMS THAT DO DEVELOP TO BECOME SEVERE TODAY INTO TONIGHT...AND REALLY THROUGH MUCH OF THE WEEKEND FOR THAT MATTER. THE FRONT IS LIKELY TO WAVER AROUND THE REGION THROUGH THE WEEKEND. UNFORTUNATELY BY LATE TONIGHT AND THROUGH THE WEEKEND HAVE TO RELY EXCLUSIVELY ON MODEL GUIDANCE FOR TIMING ANY SHORTWAVES AND BETTER CHANCES FOR CONVECTION. OF COURSE WITH SUCH SUBTLE WAVES THAT ARE GREATLY MODULATED BY CONVECTION...MODEL SOLUTIONS VARY GREATLY RESULTING IN LITTLE TO NO ABILITY TO TIME BEST THUNDERSTORM CHANCES. CERTAINLY THE MAJORITY OF THE WEEKEND LOOKS TO BE RAIN FREE...HOT AND RELATIVELY HUMID...BUT WITH FRONT IN THE AREA AM LEFT WITH LITTLE CHOICE BUT TO CARRY AT LEAST LOW END PRECIP CHANCES THROUGH THE WEEKEND. ALSO WORTH MENTIONING THAT WITH VERY MOIST AIR POOLING ALONG A SURFACE BOUNDARY LAYING OUT LARGELY PARALLEL TO THE UPPER FLOW...RED FLAGS GO OFF REGARDING THE POTENTIAL FOR LOCALLY VERY HEAVY RAIN. WIDESPREAD DROUGHT-BUSTING SIGNIFICANT RAINFALL IS NOT LIKELY...BUT SOME LOCATIONS COULD END UP SEEING EXCESSIVE RAINFALL AT SOME POINT IN THE NEXT 48-72 HOURS. TEMPS THROUGH THE WEEKEND LOOK TO REMAIN ABOVE AVERAGE AS THE AREA SITS ON THE CUSP OF THE DOME OF RECORD SHATTERING HEAT. SOUTHERN PORTIONS OF THE CWA SHOULD BE PRETTY CLOSE TO THE AREA OF POOLED VERY HIGH SURFACE DEWPOINTS WITH A FAIRLY HIGH LIKELIHOOD OF HEAT INDEX READINGS PEAKING BETWEEN 105 AND 110...SO DID ISSUE A HEAT ADVISORY THERE. ELSEWHERE...LOWER DEWPOINTS AND SOMEWHAT COOLER TEMPERATURES SHOULD POSE LESS OF A HEALTH HAZARD. LIGHT GRADIENT SHOULD ALLOW FOR DAILY LAKE BREEZES TO PROVIDE SOME AFTERNOON COOLING LAKESIDE TODAY THROUGH THE WEEKEND. GENERALLY THE TREND IN THE EXTENDED IS FOR RISING HEIGHTS WHICH SHOULD ALLOW SURFACE FRONT TO MEANDER BACK NORTH OF THE REGION. OBVIOUSLY ANY CONVECTION SHOULD SEND THE FRONT SAGGING BACK SOUTH INTO THE AREA...THOUGH WITH UPPER HEIGHTS RISING THAT POTENTIAL SHOULD BE ON THE DECREASE. WHILE PRECIP CHANCES ARE NOT ZERO MONDAY THROUGH THURSDAY...THEY DO LOOK LOW AND CERTAINLY BELOW WHAT ALLBLEND GUIDANCE SPIT OUT. HIGHS THROUGH MUCH OF NEXT WEEK LOOKS LIKELY TO CLIMB INTO THE 90S WITH ONLY MARGINAL LAKE COOLING POSSIBLE DURING THE AFTERNOONS DEPENDING ON THE STRENGTH OF THE GRADIENT. IZZI && .AVIATION... //ORD AND MDW CONCERNS...UPDATED 16Z... * MAIN CONCERNS ARE IN THE IMMEDIATE SHORT TERM. * TSRA ON THE DOORSTEP FOR THE 16Z AMENDMENT. ADDED WESTERLY GUSTS TO 40KT. DURATION UNCERTAIN...BUT THUNDER LIKELY OVER BEFORE 18Z ALTHOUGH RAIN WOULD PERSIST LONGER. * WINDS BEHIND THE STORMS WILL REMAIN WESTERLY FOR A WHILE BEFORE RETURNING TO EAST OR VARIABLE...AND LIGHT...UNDER 10 KNOTS. LENNING //DISCUSSION...UPDATED 12Z... NO SIGNIFICANT CHANGES FROM 06Z. A WEAK FRONT/WIND SHIFT CONTINUES TO SAG SOUTH WITH DRIER AIR SPREADING ACROSS THE TERMINALS. A FEW/ ISOLATED SHOWERS HAVE DEVELOPED FROM NEAR SQI TO SOUTH OF IKK/RZL. IT APPEARS THIS ACTIVITY WILL REMAIN SOUTH OF THE TERMINALS THIS MORNING. CONVECTIVE TRENDS BEYOND THIS MORNING BECOME UNCERTAIN WITH LOW CONFIDENCE. AN UPPER LEVEL WAVE WILL BE MOVING ACROSS THE AREA THIS AFTERNOON. IN COMBINATION WITH A LAKE BREEZE AND THE ABOVE MENTIONED BOUNDARY STILL IN THE AREA...THERE IS A CHANCE OF TSRA MID/LATE AFTERNOON INTO THIS EVENING. IF THESE DO DEVELOP... THEY COULD END UP SOUTH OF THE TERMINALS. ADDITIONAL TSRA COULD DEVELOP OVER IOWA TONIGHT AND SPREAD EAST ACROSS THE TERMINALS SATURDAY MORNING. LIGHT NORTH WINDS EXPECTED TO TURN MORE EASTERLY THIS MORNING WITH A LAKE BREEZE MOVING THROUGH THE TERMINALS BY MID AFTERNOON. AFTER THIS WASHES OUT...WINDS WILL BECOME LIGHT AND VARIABLE THIS EVENING. CMS //ORD AND MDW CONFIDENCE...UPDATED 16Z... * MEDIUM TO HIGH CONFIDENCE IN TIMING AND WINDS IN TSTORMS. * MEDIUM CONFIDENCE IN WINDS BEHIND THE STORMS. * LOW CONFIDENCE IN CONVECTIVE TRENDS LATER IN THE AFTERNOON. LENNING //OUTLOOK FOR ORD/MDW FOR 00Z SUNDAY-12Z FRIDAY...UPDATED 12Z... * SATURDAY NIGHT AND SUNDAY...VFR. CHANCE OF TSRA. * MONDAY AND TUESDAY...VFR. * WEDNESDAY...VFR. SLIGHT CHANCE OF TSRA. * THURSDAY...VFR. && .MARINE... 254 AM...A WEAK RIDGE OF HIGH PRESSURE WILL BUILD SOUTHEAST ACROSS THE SOUTHERN LAKES TODAY AND BEGIN TO WEAKEN TONIGHT. THE GRADIENT BECOMES RATHER MESSY THIS WEEKEND...BUT OVERALL WEAK...SO WHILE CONFIDENCE REGARDING SPECIFIC WIND DIRECTIONS IS LOW...WIND SPEEDS SHOULD BE LIGHT...10-15 KTS OR LESS. THOUGH THE GRADIENT DOES REMAIN A BIT STRONGER OVER NORTHERN LAKE MICHIGAN TODAY...WITH 10-20 KTS REASONABLE ALONG WITH SOME HIGHER GUSTS POSSIBLE. CMS && .LOT WATCHES/WARNINGS/ADVISORIES... IL...HEAT ADVISORY...ILZ032-ILZ033-ILZ039 UNTIL 9 PM FRIDAY. IN...HEAT ADVISORY...INZ019 UNTIL 9 PM FRIDAY. LM...NONE. &&
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1032 AM CDT FRI JUN 29 2012
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
301545-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
1032 AM CDT FRI JUN 29 2012 /1132 AM EDT FRI JUN 29 2012/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...TODAY AND TONIGHT.
WEATHER HAZARDS EXPECTED:
INTENSE HEAT.
CHANCE OF THUNDERSTORMS...THE STRONGEST MAY PRODUCE:
HAIL UP TO THE SIZE OF GOLF BALLS.
DAMAGING WINDS OVER 60 MPH.
LOCALLY HEAVY RAINFALL.
AND FREQUENT CLOUD TO GROUND LIGHTNING.
AREAS AFFECTED AND TIMING:
A COMPLEX OF THUNDERSTORMS OVER NORTH CENTRAL ILLINOIS WILL
CONTINUE TO MOVE EAST SOUTHEAST THROUGH NORTHEAST ILLINOIS AND
NORTHWEST INDIANA THROUGH MID DAY MAINLY AFFECTING AREAS ALONG
AND SOUTH OF INTERSTATE 88...WITH REDEVELOPMENT POSSIBLE ONCE
AGAIN ACROSS THE REMAINDER OF THE REGION THIS AFTERNOON AND
CONTINUING INTO TONIGHT.
INTENSE HEAT IS EXPECTED THIS AFTERNOON...MAINLY SOUTH OF THE
KANKAKEE RIVER.
DISCUSSION:
THE COMBINATION OF A SLOW MOVING WEAK FRONT AND SUBTLE UPPER
LEVEL DISTURBANCES WILL BE ENOUGH TO TRIGGER THUNDERSTORM
DEVELOPMENT THROUGH MUCH OF TODAY AND TONIGHT. THERE REMAINS A
GREAT DEAL OF UNCERTAINTY REGARDING THUNDERSTORM DEVELOPMENT AND
TRENDS THROUGH THE DAY AND HOW WIDESPREAD THEY WILL BE.
HOWEVER...GIVEN THE STRONG WINDS ALOFT AND EXTREMELY UNSTABLE
CONDITIONS ANY STORMS THAT DO DEVELOP COULD QUICKLY BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS.
THE VERY MOIST AIR MASS WILL ALSO BE SUPPORTIVE OF THUNDERSTORMS
POTENTIALLY PRODUCING VERY HEAVY RAINFALL IN ISOLATED LOCATIONS.
IN ADDITION...AFTERNOON HEAT INDEX READINGS WILL TOP OUT WELL
OVER 100 DEGREES THIS AFTERNOON SOUTH OF THE KANKAKEE RIVER.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PERIODIC CHANCES OF THUNDERSTORMS WILL EXIST...PRIMARILY THIS
WEEKEND. DUE TO THE MOIST AND VERY UNSTABLE CONDITIONS FORECAST
TO BE IN PLACE...ANY THUNDERSTORMS THAT DO FORM WOULD HAVE THE
POTENTIAL TO BECOME SEVERE AND PRODUCE LOCALLY VERY HEAVY
RAINFALL.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS WILL LIKELY BE NEEDED THROUGH MID DAY FOR AREAS ALONG AND
SOUTH OF INTERSTATE 88.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
LMZ740>745-301545-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
1032 AM CDT FRI JUN 29 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE LIKELY THROUGH MID DAY...AND POSSIBLE ONCE AGAIN
THIS AFTERNOON AND EVENING. SOME OF THE STORMS COULD PRODUCE LARGE
HAIL AND WIND GUSTS OVER 35 KNOTS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE WILL BE PERIODIC THUNDERSTORM CHANCES...ESPECIALLY THIS
WEEKEND. ANY STORMS THAT DO DEVELOP COULD PRODUCE LARGE HAIL AND
WIND GUSTS OVER 35 KNOTS.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-301545-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
1032 AM CDT FRI JUN 29 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS OVER FAR SOUTHERN PORTIONS OF
THE LAKE...ESPECIALLY EARLY THIS AFTERNOON AND EVENING. SOME OF
THE STORMS COULD PRODUCE LARGE HAIL AND WIND GUSTS OVER 35 KNOTS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE WILL BE PERIODIC THUNDERSTORM CHANCES...WITH THE STRONGEST
STORMS POTENTIALLY PRODUCING LARGE HAIL AND WIND GUSTS OVER 35
KNOTS.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
RODRIGUEZPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1056 AM CDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 AM TSTM WND GST 2 NW DE KALB 41.95N 88.78W
06/29/2012 E50 MPH DE KALB IL TRAINED SPOTTER
&&
ACSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1108 AM CDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND GST WEST CHICAGO 41.89N 88.22W
06/29/2012 M53 MPH DUPAGE IL AWOS
&&
ACSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1135 AM CDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM TSTM WND DMG GENEVA 41.88N 88.31W
06/29/2012 KANE IL TRAINED SPOTTER
POWER LINES DOWN. ESTIMATED WIND SPEEDS 60 MPH.
&&
ACSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1151 AM CDT FRI JUN 29 2012
ILZ014-022-023-032-033-039-INZ001-002-010-011-291730-
COOK IL-FORD IL-IROQUOIS IL-JASPER IN-KANKAKEE IL-LAKE IN-
LIVINGSTON IL-NEWTON IN-PORTER IN-WILL IL-
1151 AM CDT FRI JUN 29 2012
...SPECIAL WEATHER STATEMENT...
AT 1147 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM FORD HEIGHTS TO PEOTONE TO
HERSCHER...MOVING EAST AT 45 MPH.
WINDS TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF MODERATE
DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
CITIES AND TOWNS AFFECTED...
DYER... SAUK VILLAGE... CRETE...
MANTENO... LYNWOOD... HERSCHER...
FORD HEIGHTS... STEGER... MUNSTER...
OTHER LOCATIONS AFFECTED...
GOVERNORS STATE UNIVERSITY...ILLIANA MOTOR SPEEDWAY...INDIANA DUNES
STATE PARK...INDIANA UNIVERSITY NORTHWEST...KANKAKEE COMMUNITY
COLLEGE...KANKAKEE COUNTY FAIRGROUNDS...SPEEDWAY...
I-57 BETWEEN MILE MARKERS 296 AND 334.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. HEAVY RAINFALL COULD LEAD TO STANDING WATER ON ROADWAYS AND
POOR VISIBILITY. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE
STORMS HAVE PASSED.
&&
LAT...LON 4125 8719 4085 8765 4100 8826 4133 8784
4165 8756 4166 8743 4165 8742 4163 8735
4163 8722 4172 8694 4162 8693
TIME...MOT...LOC 1650Z 280DEG 40KT 4150 8753 4131 8771
4104 8807
BEACHLERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1158 AM CDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 AM HAIL CRETE 41.45N 87.62W
06/29/2012 M1.00 INCH WILL IL TRAINED SPOTTER
&&
ACSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1204 PM CDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM HAIL 2 S SOUTH HOLLAND 41.57N 87.60W
06/29/2012 E1.00 INCH COOK IL TRAINED SPOTTER
I-80 AND I-394
&&
ACSThe Chicago radar (KLOT), 63 km away, was scanning. The volume nearest the first event began at 17:11 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Indiana in 2012Every state in 2012This day in weather historyWarnings in Indiana, June 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 393233, 393234.